Peak solutions for an elliptic system of FitzHugh-Nagumo type

Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 2 (4):679-709 (2003)
  Copy   BIBTEX

Abstract

The aim of this paper is to study the existence of various types of peak solutions for an elliptic system of FitzHugh-Nagumo type. We prove that the system has a single peak solution, which concentrates near the boundary of the domain. Under some extra assumptions, we also construct multi-peak solutions with all the peaks near the boundary, and a single peak solution with its peak near an interior point of the domain

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,706

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Locating the boundary peaks of least-energy solutions to a singularly perturbed Dirichlet problem.Teresa D'Aprile & Juncheng Wei - 2006 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 5 (2):219-259.
Boundary trace of positive solutions of nonlinear elliptic inequalities.Moshe Marcus & Laurent Véron - 2004 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 3 (3):481-533.
On a semilinear elliptic equation in Hn.Gianni Mancini & Kunnath Sandeep - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (4):635-671.
Boundary trace of positive solutions of semilinear elliptic equations in Lipschitz domains: the subcritical case.Moshe Marcus & Laurent Véron - 2011 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 10 (4):913-984.
Continuity of solutions of linear, degenerate elliptic equations.Jani Onninen & Xiao Zhong - 2007 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 6 (1):103-116.
Bubbling solutions for an elliptic equation with exponential Neumann data in R^2.Shengbing Deng & Monica Musso - 2014 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 13 (3):699-744.
On a Liouville type theorem for isotropic homogeneous fully nonlinear elliptic equations in dimension two.Jean Dolbeault & Régis Monneau - 2003 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 2 (1):181-197.
Two solutions for a singular elliptic equation by variational methods.Marcelo Montenegro & Elves A. B. Silva - 2012 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 11 (1):143-165.
Nonlinear potentials, local solutions to elliptic equations and rearrangements.Andrea Cianchi - 2011 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 10 (2):335-361.

Analytics

Added to PP
2015-04-27

Downloads
7 (#1,696,704)

6 months
1 (#1,612,013)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Locating the boundary peaks of least-energy solutions to a singularly perturbed Dirichlet problem.Teresa D'Aprile & Juncheng Wei - 2006 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 5 (2):219-259.

Add more citations

References found in this work

No references found.

Add more references